# SDR ASAA2019121631593

- Difficulty date: December 6, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 21,667 hours, 6,999 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A812325
- Condition: Corroded
- Location: Bs 794-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT LOWER CLOSEOUT WEB HAS MULTIPLE AREAS OF CORROSION. GROUNDED - YES. REMOVED DAMAGED WEB AT AFT CARGO DOOR CUTOUT LOWER CLOSEOUT AND INSTALLED NEW WEB P/N 146A8123025 PER BOEING DWG 146A8340 REV -.
